American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Antonio Beltrán, María José Felipe, Gunter Malle, Alexander Moretó, Gabriel Navarro, Lucia Sanus, Ronald Solomon and Pham Huu Tiep. Nilpotent and abelian Hall subgroups in finite groups. Trans. Amer. Math. Soc. 368 (2016) 2497-2513.
Abstract, references, and article information   
View Article: PDF

[2] W. M. Kantor and K. Magaard. Black box exceptional groups of Lie type. Trans. Amer. Math. Soc. 365 (2013) 4895-4931.
Abstract, references, and article information   
View Article: PDF

[3] Matthew C. Clarke. On the endomorphism algebra of generalised Gelfand-Graev representations. Trans. Amer. Math. Soc. 364 (2012) 5509-5524.
Abstract, references, and article information   
View Article: PDF

[4] Jason Fulman and Robert Guralnick. Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements. Trans. Amer. Math. Soc. 364 (2012) 3023-3070.
Abstract, references, and article information   
View Article: PDF

[5] Jason Fulman, Jan Saxl and Pham Huu Tiep. Cycle indices for finite orthogonal groups of even characteristic. Trans. Amer. Math. Soc. 364 (2012) 2539-2566.
Abstract, references, and article information   
View Article: PDF

[6] Peter A. Brooksbank and James B. Wilson. Computing isometry groups of Hermitian maps. Trans. Amer. Math. Soc. 364 (2012) 1975-1996. MR 2869196.
Abstract, references, and article information   
View Article: PDF

[7] Eric M. Friedlander and Julia Pevtsova. Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011) 6007-6061. MR 2817418.
Abstract, references, and article information   
View Article: PDF

[8] Simon M. Goodwin and Gerhard Röhrle. Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009) 177-206. MR 2439403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Willems. On degrees of irreducible Brauer characters. Trans. Amer. Math. Soc. 357 (2005) 2379-2387. MR 2140443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert M. Guralnick and Pham Huu Tiep. Cross characteristic representations of even characteristic symplectic groups. Trans. Amer. Math. Soc. 356 (2004) 4969-5023. MR 2084408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jianbei An. Dade's invariant conjecture for general linear and unitary groups in non-defining characteristics. Trans. Amer. Math. Soc. 353 (2001) 365-390. MR 1707189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Meinolf Geck and Gunter Malle. On the existence of a unipotent support for the irreducible characters of a finite group of Lie type. Trans. Amer. Math. Soc. 352 (2000) 429-456. MR 1475683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Geoffrey M. L. Powell. The structure of indecomposable injectives in generic representation theory. Trans. Amer. Math. Soc. 350 (1998) 4167-4193. MR 1458333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin W. Liebeck and Gary M. Seitz. On the subgroup structure of exceptional groups of Lie type. Trans. Amer. Math. Soc. 350 (1998) 3409-3482. MR 1458329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mohan S. Putcha. Monoid Hecke algebras. Trans. Amer. Math. Soc. 349 (1997) 3517-3534. MR 1401527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anne-Marie Aubert. Erratum à ``Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif p-adique''. Trans. Amer. Math. Soc. 348 (1996) 4687-4690. MR 1390967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Hrushovski, P. H. Kropholler, A. Lubotzky and A. Shalev. Powers in Finitely Generated Groups. Trans. Amer. Math. Soc. 348 (1996) 291-304. MR 1316851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. I. Lehrer. The space of invariant functions on a finite Lie algebra. Trans. Amer. Math. Soc. 348 (1996) 31-50. MR 1322953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anne-Marie Aubert. Dualit\'e dans le groupe de Grothendieck de la cat\'egorie des repr\'esentations lisses de longueur finie d'un groupe r\'eductif $p$-adique . Trans. Amer. Math. Soc. 347 (1995) 2179-2189. MR 1285969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jeffrey Adams and Allen Moy. Unipotent representations and reductive dual pairs over finite fields . Trans. Amer. Math. Soc. 340 (1993) 309-321. MR 1173855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jian Bei An. $2$-weights for unitary groups . Trans. Amer. Math. Soc. 339 (1993) 251-278. MR 1108609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Xiao-Wei Zhu. The classification of spinors under ${\rm GSpin}\sb {14}$ over finite fields . Trans. Amer. Math. Soc. 333 (1992) 95-114. MR 1102227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jie Du. The Green correspondence for the representations of Hecke algebras of type $A\sb {r-1}$ . Trans. Amer. Math. Soc. 329 (1992) 273-287. MR 1022164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jie Du. The modular representation theory of $q$-Schur algebras . Trans. Amer. Math. Soc. 329 (1992) 253-271. MR 1022165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jan Okniński and Mohan S. Putcha. Complex representations of matrix semigroups . Trans. Amer. Math. Soc. 323 (1991) 563-581. MR 1020044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lenny K. Jones. Centers of generic Hecke algebras . Trans. Amer. Math. Soc. 317 (1990) 361-392. MR 948191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. I. Deriziotis and G. O. Michler. Character table and blocks of finite simple triality groups $\sp 3D\sb 4(q)$ . Trans. Amer. Math. Soc. 303 (1987) 39-70. MR 896007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard Dipper. On the decomposition numbers of the finite general linear groups. II . Trans. Amer. Math. Soc. 292 (1985) 123-133. MR 805956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard Dipper. On the decomposition numbers of the finite general linear groups . Trans. Amer. Math. Soc. 290 (1985) 315-344. MR 787968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia